# SDR DL76S982419

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35622
- Condition: Gouged
- Location: Bs 1109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN SUFFERED A DEEP GOUGE AT FS 1109 AND S-19R FROM A DAMAGED SECTION OF ADJACENT FAIRING.  THE DAMAGED AREA OF SKIN WAS CUT OUT AND REPAIRED WITH AN EXTERNAL       ALUMINUM DOUBLER AND TRIPLER PER ER/A 366133-14, REV A.
